MAUDE Adverse Event Report: SYNTHES GMBH RFNA/ 11MM/ 400MM/ STANDARD BEND/ STER; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES

SYNTHES GMBH RFNA/ 11MM/ 400MM/ STANDARD BEND/ STER; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Catalog Number 04.233.140S
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H.11.Additional narrative: h3, h6: product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Subject id: (b)(6) study no: (b)(4).Clinical adverse event received for left femoral neck fracture - peri-implant device and procedure(relatedness).Device related: possible, procedure related: not related.Date of event: 05 jun 2025.Date of implant: (b)(6) 2024.Date of revision: no information provided.Device location: left.Treatment/impact: required in-patient hospitalization or prolongation of existing hospitalization, resulted in medical or surgical intervention to prevent life-threatening illness or injury or permanent impairment to a body structure or a body function, surgical intervention not at the fracture site (deep hardware removal and open reduction internal fixation femoral neck fracture: both 4.5 cortical screws were removed.They were obviously bent.Replaced them with 6.5 mm cancellous screws.Guidewires for planned placement of two 6.5 cannulated screws.Checked the guidewires on multiple fluoroscopic views and found to be in good position alignment.We used a drill to drill the lateral cortex.We then advanced both screws after measuring.Screws had good to finger bite.Remove the guidewires) depuy synthes products used: catalog number: 04.233.140s lot number: 9768p16 component type: rfna description: retrograde femoral nail advanced: 11mm: length 400mm.Catalog number: no information provided.Lot number: no information provided.Component type: locking screws.Description: no information provided.Catalog number: no information provided.Lot number: no information provided.Component type: locking screws.Description: no information provided.Catalog number: no information provided.Lot number: no information provided.Component type: locking screws.Description: no information provided.Catalog number: no information provided.Lot number: no information provided.Component type: locking screws.Description: no information provided.Catalog number: no information provided.Lot number: no information provided.Component type: locking screws.Description: no information provided.Catalog number: no information provided.Lot number: no information provided.Component type: locking screws.Description: no information provided.Catalog number: no information provided.Lot number: no information provided.Component type: plate(s).Description: no information provided.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.H11 additional manufacturer narrative: d4: udi: as the lot number for the device involved in the event was not provided, the full udi is currently not available.
 
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Brand Name
RFNA/ 11MM/ 400MM/ STANDARD BEND/ STER
Common Device Name
ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Manufacturer (Section D)
SYNTHES GMBH
luzernstrasse 19-21
zuchwil 4528
SZ  4528
Manufacturer (Section G)
MONUMENT
1101 synthes avenue
monument CO 80132
Manufacturer Contact
elba bello
1302 wright lane east
west chester, PA 19380
9083863534
MDR Report Key22825991
Report Number8030965-2025-08476
Device Sequence Number15833311
Product Code HSB
UDI-Device Identifier10886982290687
UDI-Public(01)10886982290687
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K201346
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number04.233.140S
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/28/2025
Supplement Date Received by Manufacturer08/19/2025
09/03/2025
Initial Report FDA Received Date08/18/2025
Supplement Report FDA Received Date08/19/2025
09/04/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age72 YR
Patient SexFemale
Patient Weight90 KG
Patient RaceWhite